# SDR 2006FA0000643

- Difficulty date: June 9, 2006
- Submitted: July 6, 2006
- Operation: General aviation
- Aircraft: N85TN
- Make and model: Amd FALCON50MYST
- Aircraft serial: 237
- Engine: Garrtt TFE731*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: 50B275103B
- Condition: Chafed
- Location: Te Flaps
- Part time: 6,712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN COMPLYING WITH SB, FOUND FLAP ROD LOCATED IN RT MAIN LANDING GEAR COMPARTMENT CHAFFED AT IB END.  FLAP ROD STIRRUP INSTALLED INCORRECT CAUSING ROD TO CHAFFE WHEN FLAPS ARE OPERATED.  REMOVED STIRRUP REPOSITIONED 180 DEGREES.  REINSTALLED AND REPLACED FLAP ROD WITH NEW.  (K)
